# SDR IPXA2022091386212

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002144
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3,  #2 ENG I/B PYLON INTERNAL BETWEEN NAC STA 130.00-136.00 IS SHOWING SIGNS OF CORROSION.REMOVED CORROSION, PERFORMED HFEC INSP, ALL AREAS WITHIN LIMITS IAW SRM 54-50-01-1A-1
